ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2017.3.7265

Approximative Properties of the Chebyshev Wavelet Series of the Second Kind

Sultanakhmedov M. S.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 3.
The wavelets and scaling functions based on Chebyshev polynomials and their zeros are introduced. The constructed system of functions is proved to be orthogonal. Using this system, an orthonormal basis in the space of square-integrable functions is built. Approximative properties of partial sums of corresponding wavelet series are investigated.
Keywords: polynomial wavelets, Chebyshev polynomials of second kind, orthogonality, Christoffel--Darboux formula, function approximation, wavelet series
Language: Russian Download the full text  
For citation: Sultanakhmedov M. S. Approximative Properties of the Chebyshev Wavelet Series of the Second Kind. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 17, no. 3, pp.56-64. DOI 10.23671/VNC.2017.3.7265
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт